Thanks for your resonse! No, I was on Amiodorone when I was in the hospital because I went into AFib and for a little while after I came home but have been off of it for a long time now. They have checked my blood pressure 3 times each day at rehab before, during and after the workout and I also check it at home every morning when I weigh, Everything has been normal and my rhythm has been normal because I am hooked up to a heart monitor while I exercise. I am still taking Metoprolol - do you think that could cause the dizziness? My Family Doc had no suggestions and my cardiologist did not seem worried by it, but you become very attuned to things like that after heart surgery, so I worry even though I probably do not need to.
Glad to hear you are doing so well. I, too, had Dr. Gillinov repair my valves about 15 months ago, and he is a genuinely nice human being in addition to being an amazing surgeon.
You said you still get dizzy when you stand up. Are you on amiodorone? I know that made me dizzy, but I was only on it for about 3 months. I still have really low blood pressure (90/50 or less) and that will make me dizzy once in awhile, but not all the time.
Congrats on all your weight loss......that has to feel good! Keep up the good work.